# SDR CKSA97610

- Difficulty date: December 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868BX
- Make and model: Doug DC-8-63
- Aircraft serial: 46034
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT DAMAGED BY FORKLIFT APPROX 2 FOOT FOWARD OF LEFT WING ROOT.  INSPECTED AND REPAIRED DAMAGE IAW DC8 SRM 53-2-1, LOG PAGE 999-3485.
